• question-icon

    What causes migraine headache, low urine output and painful urination while on Vasograin?

default
Posted on Wed, 25 May 2016 in Headache and Migraines
Question: Hi Doctor,

My Girlfriend is 25 years old, 65Kgs weight and 5.5" height and has severe headaches (migraine) almost daily. She takes Vasograin for releif. But it takes long to get relief and relief is very slow. Also she is having low urine output, yellowish in colour and a burning sensation is there. Sleep is also not proper. Is this due to side effects of Vasograin? What permanent solution or treatment can we look forward to?
doctor
Answered by Dr. Neeraj Kumar 38 minutes later
Brief Answer:
Take treatment as advised

Detailed Answer:
Hello XXXXXXX
I have gone through your question and understand your concerns.
Migraine is a type of headache which is associated with abnormal life style.
For treatment it is necessary to have some preventive steps.
Avoid fasting, delayed meals, take proper sleep, avoid excessive tea, coffee or chocolate.
Daily headache requires prophylaxis treatment with Flunarizine or amitryptiline or propranolol or Topiramate or divalproate.
The choice of drug depends upon the patient preference and treating neurologist decision.
I will advise to go for amitryptiline 10 mg in night along with Flunarizine. These are prescription drugs and you need to consult your doctor for prescription.
Take pain killers on sos basis. Avoid overuse of pain killers.

Hope you found the answer helpful.
Do get back to me for further queries.

Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Deepak
doctor
Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Topiramate

doctor1 MD

In 2008 I was in a car accident and suffered serious brain trauma which left me with migraines. I have managed them with Topamax. This worked quite...

doctor1 MD

My wife has been having migraines since before Thanksgiving due to an incident in a hospital that left her with hypoxia to the brain. These...

doctor1 MD

My baby is 3 years old(female) weight 10kgs. She earlier suffered with seizures(infantile spasms) from the age of 6 months. Doctor prescribed...

doctor1 MD

hello... dr. im a patient with early small vessel disease versus m.s. plaques with unremarkable study. this jan.21, 2012 i under go mrv brain and...

doctor1 MD

I have terrible muscle pain . I have been taken off my statin which I had taken for ten years I started topomax 100 mg about 2 weeks ago for...

doctor1 MD

I have PTSD and severe depression and 18 years ago my doctor used Elavil to help my antidepressant work. I kept saying the antidepressant wasn't...

doctor1 MD

Hello, I am 66 years old and in reasonably good health. I don’t exercise (L) but know I should! I have suffered from vertigo for 35 years. In 1981...

Get personalised answers from verified doctor in minutes across 80+ specialties

160 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Neeraj Kumar
  • Q - What causes recurrent painful sensation over one side of lower face?

  • Q - What does my blood test report indicate?

  • Q - What causes constant dizziness?

  • Q - Suggest treatment for weight gain, coldness and constipation

  • Q - What causes facial pain and leg numbness in a patient with diabetes?

  • Q - Suggest treatment for recurring optic neuritis in right eye

  • Q - What causes trouble thinking clearly while recovering form sepsis?

  • Q - How long should medication be continued after suffering partial paralysis?

  • Q - Suggest treatment for constant pain due to neuropathy

  • Q - What causes burning sensation in buttocks of a person with spinal problems?

backtotop2